Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Proper holomorphic mappings extend smoothly to the boundary


Authors: Steven Bell and David Catlin
Journal: Bull. Amer. Math. Soc. 7 (1982), 269-272
MSC (1980): Primary 32H99; Secondary 32A40
DOI: https://doi.org/10.1090/S0273-0979-1982-15031-5
MathSciNet review: 656209
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Steven R. Bell, Biholomorphic mappings and the ∂-problem, Ann. of Math. (2) 114 (1981), no. 1, 103–113. MR 625347, https://doi.org/10.2307/1971379
  • 2. Steven R. Bell, Analytic hypoellipticity of the ∂-Neumann problem and extendability of holomorphic mappings, Acta Math. 147 (1981), no. 1-2, 109–116. MR 631091, https://doi.org/10.1007/BF02392871
  • 3. Steven R. Bell, Proper holomorphic mappings and the Bergman projection, Duke Math. J. 48 (1981), no. 1, 167–175. MR 610182
  • 4. Steven Bell and David Catlin, Boundary regularity of proper holomorphic mappings, Duke Math. J. 49 (1982), no. 2, 385–396. MR 659947
  • 5. Steve Bell and Ewa Ligocka, A simplification and extension of Fefferman’s theorem on biholomorphic mappings, Invent. Math. 57 (1980), no. 3, 283–289. MR 568937, https://doi.org/10.1007/BF01418930
  • 6. K. Diederich and J. E. Fornaess, Pseudoconvex domains with real analytic boundary, Ann. of Math. (2) 107 (1978), 371-384. MR 477153
  • 7. C. Fefferman, The Bergman kernel and biholomorphic mappings of pseudoconvex domains, Invent. Math. 26 (1974), 1-65. MR 350069
  • 8. J. E. Fornaess, personal communication.
  • 9. J. E. Fornaess, Biholomorphic mappings between weakly pseudoconvex domains, Pacific J. Math. 74 (1978), 63-65. MR 481111
  • 10. M. Golubitsky and V. Guillemin, Stable mappings and their singularities, Springer-Verlag, Heidelberg, 1973. MR 341518
  • 11. J. J. Kohn, Harmonic integrals on strongly pseudoconvex manifolds. I and II, Ann. of Math. (2) 78 (1963), 112-148; 79 (1964), 450-472.
  • 12. J. J. Kohn, Subellipticity of the ∂-Neumann problem on pseudo-convex domains: sufficient conditions, Acta Math. 142 (1979), no. 1-2, 79–122. MR 512213, https://doi.org/10.1007/BF02395058
  • 13. R. Michael Range, The Carathéodory metric and holomorphic maps on a class of weakly pseudoconvex domains, Pacific J. Math. 78 (1978), no. 1, 173–189. MR 513293

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 32H99, 32A40

Retrieve articles in all journals with MSC (1980): 32H99, 32A40


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1982-15031-5

American Mathematical Society